# SDR A6WA202401248711

- Difficulty date: January 24, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R3505021
- Condition: Cracked
- Location: Fs629
- Part time: 43,201 hours, 41,865 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRACKET ON PREVIOUS REPAIR ON AFT PRESSURE BULKHEAD NEAR LINTEL AT FS 629.00 AND LBL36.   AIRCRAFT REMOVED FROM SERVICE.   REMOVED AND REPLACED CHANNEL AT FS 629.00 AND LBL36 WITH FABRICATED NEW CHANNEL.   RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 SRM 51-42-20 REV 39,  SRM 51-24-21 REV 39, SRM 51-40-11 REV 39, SRM 51-12-00 REV 39,  REV 39 AND SRM 51-25-16 REV 39. 51-25-06, REV 39.
